# SDR RYN2002F00026

- Difficulty date: April 28, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N8878Z
- Make and model: Boeing 727225
- Aircraft serial: 21451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK.  FOUND SUPPORT CLIPS CRACKED IN LEFT FUSELAGE INTERIOR STATION 460, STRINGER 19, 20 AND 21.
